# SDR 146951

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N148SD
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Aircraft time: 29,924 hours, 33,180 cycles
- Engine: Ge CT75A2
- Engine time: 27,669 hours, 31,448 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 2770 · Gust Lock Damper System
- Part: Warning Light
- Condition: Illuminated
- Location: Gust Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON 01-16-2004, APPROX 1245 (UTC), FLT 4625 SCE-PIT, CREW RETURNED TO GATE WHEN THE GUST LOCK WARNING ILLUMINATED WITH THE GUST LOCK RELEASED.
